American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Feride Tiglay. The Cauchy problem and integrability of a modified Euler-Poisson equation. Trans. Amer. Math. Soc. 360 (2008) 1861-1877. MR 2366966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Coutand and Steve Shkoller. Well-posedness of the free-surface incompressible Euler equations with or without surface tension. J. Amer. Math. Soc. 20 (2007) 829-930. MR 2291920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Abdullah Altin and Eutiquio C. Young. Decompositions formulas for a class of partial differential equations . Proc. Amer. Math. Soc. 84 (1982) 543-548. MR 643746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. Cormack and E. T. Quinto. A Radon transform on spheres through the origin in ${\bf R}\sp{n}$\ and applications to the Darboux equation . Trans. Amer. Math. Soc. 260 (1980) 575-581. MR 574800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. R. Dunninger and Howard A. Levine. Uniqueness criteria for solutions of singular boundary value problems . Trans. Amer. Math. Soc. 221 (1976) 289-301. MR 0404796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1